A note on families of stable matrices


International Journal of Mathematical Analysis, vol.4, no.9-12, pp.547-554, 2010 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 9-12
  • Publication Date: 2010
  • Journal Name: International Journal of Mathematical Analysis
  • Journal Indexes: Scopus
  • Page Numbers: pp.547-554
  • Keywords: Contractibility, Hurwitz stability, Schur stability, Simply-connected, Stable Matrices
  • Anadolu University Affiliated: Yes


In this paper, some properties of families of stable matrices are studied. It is shown that various families of stable matrices are contractible, and as a consequence these families are simply-connected.